# SDR USAABB00093

- Difficulty date: August 7, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Inoperative
- Location: Row 29
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 29 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
